MathSciNet Relay Station
MathSciNet bibliographic data
MR343311 58C25 (58F99)
Thom, R. Sur les équations différentielles multiformes et leurs intégrales singulières. (French) Bol. Soc. Brasil. Mat. 3 (1972), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement